# SDR AALA980368

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

JFK - FLT 0016 - DURING CRUISE AT FL 370, RIGHT GENERATOR DRIVE LIGHT BEGAN FLICKERING.  A FEW MINUTES LATER, THE GENERATOR DRIVE MESSAGE ON THE EICAS CAME ON AND CREW DISCONNECTED THE IDG PER PROCEDURES.  REPLACED RT IDG, RAN NR 2 ENGINE.  ALL PARAMETERS NORMAL.  LEAK CHECK OK.  OK FOR SERVICE.  386242DC4/2155.18FEB.JFK.  (X)
